Previous |  Up |  Next


Title: A note on the example of J. Andres concerning the application of the Nielsen fixed-point theory to differential systems (English)
Author: Gamba, Ivo
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 40
Issue: 1
Year: 2001
Pages: 55-62
Category: math
MSC: 34B15
MSC: 47H10
idZBL: Zbl 1040.34022
idMR: MR1904685
Date available: 2009-01-29T16:01:03Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Andres J.: A nontrivial example of application of the Nielsen fixed-point theory to differential systems: problem of Jean Leray.Proceed. Amer. Math. Soc. 128, 10 (2000), 2921-2931. Zbl 0964.34030, MR 1664285
Reference: [2] Andres J.: Multiple bounded solutions of differential inclusions: the Nielsen theory approach.J. Diff. Eqs. 155 (1999), 285-320. Zbl 0940.34008, MR 1698556
Reference: [3] Andres J., Górniewicz L.: From the Schauder fixed-point theorem to the applied multivalued Nielsen Theory.Topol. Meth. Nonlin. Anal. 14, 2 (1999), 228-238. Zbl 0958.34015, MR 1766189
Reference: [4] Andres J., Górniewicz L., Jezierski J.: A generalized Nielsen number and multiplicity results for differential inclusion.Topol. Appl. 100 (2000), 143-209. MR 1733044
Reference: [5] Borsuk K.: Theory of Retracts.PWN, Warsaw, 1967. Zbl 0153.52905, MR 0216473
Reference: [6] Brown R. F.: On the Nielsen fixed point theorem for compact maps.Duke. Math. J., 1968, 699-708. MR 0250290
Reference: [7] Brown R. F.: Topological identification of multiple solutions to parametrized nonlinear equations.Pacific J. Math. 131 (1988), 51-69. Zbl 0615.47042, MR 0917865
Reference: [8] Brown R. F.: Nielsen fixed point theory and parametrized differential equations.In: Contemp. Math. 72, AMS, Providence, RI, 1989, 33-46. MR 0956478
Reference: [9] Cecchi M., Furi M., Marini M.: About the solvability of ordinary differential equations with assymptotic boundary conditions.Boll. U. M. I., Ser. IV, 4-C, 1 (1985), 329-345. MR 0805224
Reference: [10] Fečkan M.: Multiple solution of nonlinear equations via Nielsen fixed-point theory: a survey.In: Nonlinear Anal. in Geometry and Topology (Th. M. Rassias, ed.), Hadronic Press, Inc., Fl., (2000), 77-97. MR 1766782
Reference: [11] Granas A.: The Leray-Schauder index and the fixed point theory for arbitrary ANRs.Bull. Soc. Math. France 100 (1972), 209-228. Zbl 0236.55004, MR 0309102
Reference: [12] Krasnosel’skij M. A.: The Operator of Translation along Trajectories of Differential Equations.Nauka, Moscow, 1966 (in Russian).


Files Size Format View
ActaOlom_40-2001-1_8.pdf 781.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo